# SDR AALA20110301TUL02

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR HAS A HANDLE PAN WITH A DEEP GOUGE.  REPLACED HANDLE PAN PER ESO 90108.
